Mathematical Logic Quarterly 49 (1):22-33 (2003)

Abstract
An ω-language is a set of infinite sequences on a countable language, and corresponds to a set of real numbers in a natural way. Languages may be described by logical formulas in the arithmetical hierarchy and also may be described as the set of words accepted by some type of automata or Turing machine. Certain families of languages, such as the equation image languages, may enumerated as P0, P1, … and then an index set associated to a given property R of languages is just the set of e such that Pe has the property. The complexity of index sets for 7 types of languages is determined for various properties related to the size of the language
Keywords ω‐language  index set  computable analysis
Categories (categorize this paper)
DOI 10.1002/malq.200310002
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,160
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Index Sets and Parametric Reductions.Rod G. Downey & Michael R. Fellows - 2001 - Archive for Mathematical Logic 40 (5):329-348.
Kleene Index Sets and Functional M-Degrees.Jeanleah Mohrherr - 1983 - Journal of Symbolic Logic 48 (3):829-840.
Global Index Grammars and Descriptive Power.José M. Castaño - 2004 - Journal of Logic, Language and Information 13 (4):403-419.
Index Sets for Π01 Classes.Douglas Cenzer & Jeffrey Remmel - 1998 - Annals of Pure and Applied Logic 93 (1-3):3-61.
Lusin-Sierpinski Index for the Internal Sets.Boško Živaljević - 1992 - Journal of Symbolic Logic 57 (1):172 - 178.
Immunity and Hyperimmunity for Sets of Minimal Indices.Frank Stephan & Jason Teutsch - 2008 - Notre Dame Journal of Formal Logic 49 (2):107-125.

Analytics

Added to PP index
2013-12-01

Total views
17 ( #633,366 of 2,499,433 )

Recent downloads (6 months)
1 ( #418,166 of 2,499,433 )

How can I increase my downloads?

Downloads

My notes